# SDR FDEA201307301697

- Difficulty date: July 30, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: AMC713038
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF EXISTING REPAIR, FOUND L/E RIB DAMAGED AT ZFS =596.972.  DAMAGED RIB REMOVED IAW SRM 51-35-01, REV 53.  NEW RIB FABRICATED IAW DWG AMC7130, REV E.  RIB INSTALLED IAW SRM 51-35-01, REV 53.  REPAIR CLASSIFIED MAJOR GMM 6-2-100, REV 116.
